# SDR DALA2016051303915

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT APPROXIMATELY FS 1095 AND APPROX 6" ABOVE RT PYLON-M. REPAIRED SKIN CRACK AT FS 1095 IAW ER/A 54669-14. SRM 51-40-05, PG 1 IDENTIFY REPAIRED IAW ER/A 54669-14. ASSOCIATED ER/A 54-566914 ADDED FOR AC 9516.
